# SDR W8PA971036

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956WP
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24299
- System (JASC): 5752 · Aileron Tabs
- Part: Hinge
- Part number: 65C2591117A
- Condition: Worn
- Location: Nr 3 Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1, NR 3 AILERON TAB WING IS WORN.  REMOVED AND REPLACED AILERON TAB HINGE PER OHM 57-50-25.  (M)
